MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE 5ML LL EURO 125 S/C; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE 5ML LL EURO 125 S/C; PISTON SYRINGE
Catalog Number 309649
Medical Device Problem Codes Crack (1135); Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd syringe 5ml ll euro 125 s/c barrel was cracked.Verbatim: "during the preparation of chemotherapies in the injectable reconstitution unit at the pui, we noticed visible cracks on 2 syringes of different sizes and lots.This could lead to cytotoxic contamination of the working environment and personnel (even though the risk is minimal as handling occurs under an isolator) and product loss." the crack was along the body of the syringe for both references (b)(4).When the person pushed the plunger, product came out through the crack.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
Investigation results: since no samples displaying the reported condition were received, a potential root cause could not be defined, and corrective actions are not necessary.A physical sample is required for a more thorough evaluation and potential root cause determination.The complaint was not confirmed, and no capa evaluation was required this complaint type will continue to be trended within the post-market surveillance process, and any determined escalation will be managed there.

Brand Name
BD SYRINGE 5ML LL EURO 125 S/C
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24406789
Report Number1213809-2026-00087
Device Sequence Number9730614
Product Code FMF
UDI-Device Identifier00382903096497
UDI-Public(01)00382903096497(11)230725(17)280731(10)3206659
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number309649
Device Lot Number3206659
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2026
Supplement Date Received by Manufacturer03/09/2026
Initial Report FDA Received Date02/20/2026
Supplement Report FDA Received Date03/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown